# SDR P5CA0501370

- Difficulty date: June 22, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,433 hours, 21,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS AT VERTICAL WEB BEAM BS 280 AND ONE CRACK AT BS 320.  VERTICAL WEB BEAM REPAIR ACCOMPLISHED PER BOEING MESSAGE 1-1MEI6G AND FAA FORM 8100-9.
